# SDR HALA0600614

- Difficulty date: July 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT FRAME FAIL SAFE ANGLE CORRODED AT BS 654+44 BETWEEN STR 37L - 37R.  REMOVED CORROSION ON FWD CARGO COMPT FRAME FAIL/SAFE ANGLE AT BS 654+44 BETWEEN STR 37L - 37R.  FOUND TO BE WITHIN LIMITS, RESTORED ORIGINAL PER SRM 53-00-07, SRM 53-30-07/101, SRM 51-10-02-00-0, AMM 51-21-04-377-001, AMM51-21-377-003.
